# SDR 2001F00050

- Difficulty date: June 3, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT AT ROW 18 INOPERATIVE, WIRES CUT AT LIGHT.  SPLICED WIRES AND RESTOWED CORRECTLY.  (M)
